# SDR MASA2012022834488

- Difficulty date: February 22, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 23,491 hours, 16,342 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: CC870130001
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON LOWER L/E IS CHAFED APPROX 4.0" LONG X 0.250" WIDE X 0.010" DEEP.  REPAIRED LT AILERON LOWER LEADING EDGE SKIN IAW BOMBARDIER, INC REPAIR ENGINEERING ORDER (REO) #670-57-81-176, REV, DATED 2012-02-02.
